# SDR DALA2024041904600

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,695 hours, 30,111 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Part number: UNKNOWN
- Condition: Fod
- Location: Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 699 AT 2000' R FWD ENTRY DOOR CAUTION DISPLAYED AND REMAINED UNTIL LANDING. CORRECTIVE ACTION: REMOVED DEBRIS FROM SENSOR PLUNGER. ADJUSTED SENSOR PER B757 AMM 52-71. OPST TEST NORMAL. (5592645)
